# SDR 95ZZZW714

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 11173013
- Condition: Corroded
- Location: Fs 956
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - HEAVY CORROSION ON CENTER WING UPPER SKIN AT AFT DRAIN.  FABRICATE A REPAIR STRAP FROM .100 THICK 7075-T6 ALUMINUM AND INSTALL WET WITH BMS 5-25.  SEALANT FLAPPER PEEN, ALODINED, PRIMED AND PAINTED PER ENGINEERING MRB B767-858.
